# SDR HYIA20170828007

- Difficulty date: January 9, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 35,948 hours, 34,737 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Zone 400
- Part time: 12,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THREE CRACKS WERE FOUND ON THE RT OUTBOARD NACELLE FITTING.  TWO OF THE CRACKS WERE FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. MEASURED .050 AND .090 IN LENGTH. THE THIRD CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. CRACK WAS .102 IN LENGTH.
